# SDR UPS03541448

- Difficulty date: October 19, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 88091434
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A F/O'S AIRSPEED DIFFERS BY 20KTS IN FLIGHT, ALTERNATE ADC SELECTED CURES ADC INDICATION PROBLEM.  RT ADC SEEMS INACCURATE ASSOCIATED MACH TRIM AND RUDDER RATIO EICAS MSGS DISPLAYED.  ELEVATOR ASYMMETRY MSG DISPLAYED INFLIGHT AND MILD PITCH VIBRATION FELT IN FLIGHT CONTROLS WHILE CONFIGURING TO LAND.  T/S SYSTEM AND REPLACED RIGHT ADC ACCOMPLISHED MCDP TEST 30 NO FAULTS NOTED.  ACCOMPLISHED ELEVATOR FREEPLAY CHECK PER MM.  CABLE AND RIG TENSION CHECK OK PER MM 27-31-00-5.
